# SDR UIEA2019070504679

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 31,964 hours, 5,370 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING OTBD AILERON DELAMINATION.  ( CUT OUT THE DELAMINATION MATERIAL AND CLEANED. MEASURED THE DAMAGED AREA (L = 2", W = 0.7", D = 4 PLIES 0), (FROM AFT EDGE .69 FROM INBD EDGE, WBL 918), BOND PLIES (L = 8", W = 5"). USED WET LAYUP WITH RESIN, CURED AT 200 DEG F FOR 240 MINUTES AND MAINTAINED MINIMUM VACUUM PRESSURE AT 32 IN/HG IAW SRM 57-60-01-2R-2. REFER TO SRM 51-70-04-2R-0 REV. 27. MADE AN ENTRY OF REWORK MOMENT ON THE ALUMINUM FOIL MOMENT MARKER. IAW SRM 51-60-01-0G-0 REV. 27, CHECK CONDITION WAS SATISFACTORY. )
